# SDR HALA2011082900394

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 84,023 hours, 15,131 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 1092269C
- Condition: Failed
- Location: Apu
- Part time: 47 hours, 7 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU WILL NOT START, FAULT LIGHT ILLUMINATED.  PERFORMED APU BITE IAW FIM 49-00-00 STARTER CIRCUIT FAULT.  R & R APU STARTER IAW AMM 49-41-01, PB 401.  PERFORMED OPS CK SATISFACTORY.
